# SDR DALA2018051403298

- Difficulty date: May 7, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 45,057 hours, 30,809 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Sign
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT SIGN LENS IN THE CABIN WAS FOUND LOOSE.  MAINTENANCE REPAIRED THE SIGN LENS AT THE L1 DOOR.  OPS CHECKED OK IAW AMM 33-51. OK FOR SERVICE.
